So looks like I have found the souce of my hives, a psuedo tumor in my eye. I spent an excruciating day yesterday morning afternoon vomiting pain meds, went to the emergency room for fluids and pain/nausea injections as I had a MRI scheduled later in the afternoon. They gave me pain meds and nausea injections that didn’t touch the pain or nausea. And as the pain increased so did the tinnitus and noise made the pain worse Then a pill for nausea given to cancer patients. Then intravenous cocktail for migrainâ€¦pretty whacked out but pain was not touched as the pain was from occular and periocular swelling. I was able to do the MRI thank goodness. The only treatment is daily low dose prednisone for the rest of my life, and if this happens again I will seriously considee removal of it.It is very rare and idiopathic caused from the immune system. The pain is gone this morning as I’m on press prednisone again, thank boldness: )
Carla Gregory Maxwell Wow! What are the risks of having it removed?
Missi Nelson I haven’t discussed that yet- through the drug induced haze and pain I couldn’t think straight. I see my doctor on Tuesday. Oh, tbese type tumors are. Benign and respond immediately to prednisone.
Lisa Arévalos Oh, Missi, so sorry to hear about your experience and glad they found the source. Sending positive vibes your way.
Sue Boland I’m really sorry to hear that. I hope you are soon feeling better. Thinking about you.
Yolanda Q Metcalf My eye is like that now but the meds always help it take time but it goes away . Prayin for you
Marianne Murphy Minio So sorry Missi. Hope you feel better real quick. Did they say this was the cause of you CU? And do you no longer have hives?
Faye Ridlehoover-Pepper I’m so sorry, Missi. I hope you are feeling better soon. See you’re from SD. Me, too. We should get together sometime.
Dawn Murray Thinking of you Missi, sending hugs
Julia Fontera Praying for you
Traci Favuzza Randazzo As sorry as I am that you are going through this it’s nice that it least you think you found the source of your problem. I do hope that you’re feeling better today. I am so glad that I found you guys. It’s just nice not to have to suffer alone
Missi Nelson Julia Fontera -No, there is no link that I know of that Xolair caused this, Aura migraines go back many years with intermittent occurrence. In 2004 Ii had a soft tissue cyst behind my front tooth, anotyer
Anne Pxyzxyz I hope you feel much better soon. Does that mean the hives will continue as long as you have the tumour?
Missi Nelson Anne Prouse I haven’t had hives since before September 15 because of prednisone therapy, and now on 80 mgs till Tuesday, when it will be adjusted down. Actually had one hive on my back last Sunday but I had been taking Advil for the migraine like pain that narcotics could not touch.